# SDR CA000511044

- Difficulty date: April 18, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Piper PA-44-180
- Aircraft time: 2,677 hours
- Engine: Lyc LO360E1A6
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Stud
- Part number: 3116
- Condition: Broken
- Location: Nr 3 Cylinder
- Part time: 94,000 hours
- Component: Cylinder, Lyc, LW15322
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, R
- Precautionary procedure: C

## Discrepancy

(CAN) INTAKE ROCKER STUD FOUND BROKEN ON #3 CYLINDER.  CYLINDER SENT FOR EVALUATION WHERE IT WAS DETERMINED THAT STRESS TO THE THREADED PORTION OF THE STUD WAS THE CAUSE OF ITS FAILURE.
